# SDR P2EA2002V0026

- Difficulty date: March 3, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Component: Rudder, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-DURING Q1 AND Q2 INSPECTION:-RUDDER STA 85 SKIN WITH DENT-REPAIRED IAW EO B737HC57-051/02. APPROVED 8110-3 DTD 03-06-02 BY FAA DER ROBERT MANASHI (DERT-71067-SW)-NOTE: SEE AEROMAN W/O No. 2002-90/1, VAM100 0579, SDA 239SDA030
